# SDR SWAA2014021125037

- Difficulty date: February 7, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 12,286 hours, 7,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EEPLS LENS LOOSE.  SECURED LENS IAW SIP.
